# SDR DALA2016050603711

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING SUPPORT ON BS 737, X=-44, AND Z=5 AT PASSENGER STRUCTURE WING BOX AREA, SM, CARD 23, ZONE 140.  FITTING SUPPORT WAS REPLACED IAW DWG 3925812, REV A, SRM 51-41-02, 51-40-05, 51-10-04 PAR 15, 21.
